# SDR IPXA2018081543813

- Difficulty date: July 31, 2018
- Submitted: August 15, 2018
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 14,372 hours, 8,814 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: A5786325116600
- Part serial: FH1666
- Condition: Gouged
- Location: Nr 1 Slat Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SLAT TRAILING EDGE WEDGE, LOWER SKIN WAS GOUGED.  REPAIRED IAW REO-G21524, REV IR, AND EO A300-5730-69562, REV A.
